# SDR DALA2016011500342

- Difficulty date: January 12, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N953AT
- Make and model: Boeing 717-200
- Aircraft serial: 55015
- Aircraft time: 43,506 hours, 30,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 218, LBL 48 JUST INSIDE L1 DOOR.  REF ORNRC 63165-0200-0219. REPLACED FLOOR SUPPORT WITH NEW SUPPORT BS 218, LBL 48 IAW SRM 51-41-02, FIG 201.
